MathSciNet Relay Station
MathSciNet bibliographic data
MR1482158 (98h:41035) 41A60 (33C45)
Wong, R.; Zhang, J.-M. Asymptotic expansions of the generalized Bessel polynomials. J. Comput. Appl. Math. 85 (1997), no. 1, 87–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement